Alert archive / Oklahoma / Areal Flood Advisories in 2021
Areal Flood Advisory 34, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood advisory at Jun 5, 2021, 8:24 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2021, 8:24 PM CDT (01:24 UTC)
- Expired
- Jun 5, 2021, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood advisory went out at Jun 5, 6:03 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 5, 6:03 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 603 PM CDT Sat Jun 5 2021 .DISCUSSION... The 00Z TAF forecast discussion follows... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions with some scattered showers can be expected thru early evening. MVFR cigs will return by daybreak Sunday. Scattered showers and some thunderstorms will be possible Sunday, especially in the afternoon, as an upper low moves across the region. Brief IFR conditions are possible in storms, with VFR prevailing outside of storms. Lacy && .PREV DISCUSSION... /Issued 219 PM CDT Sat Jun 5 2021/ DISCUSSION... Multiple vorticity maxima continue to rotate around the weak upper low broadly centered over central TX. This pattern will continue to influence the local region through Monday with an increase in rain coverage expected tomorrow and Monday. Severe weather potential will remain very low with locally heavy rainfall and lightning being weather impacts for any outdoor activities. Rain chances trend downward Tuesday through Wednesday as the upper low / trough axis move east of the region. A period of weak northwesterly flow aloft will reside across the Plains during this period while daily instability increases with warm and humid afternoons. This pattern will maintain a chance of thunderstorm complexes tracking near or across the forecast area. Extended data has trended toward a warmer and drier late week pattern with uncertainty increasing regarding a potential cold front moving into the region toward next weekend. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 81 67 83 / 20 50 30 60 FSM 67 80 67 81 / 50 80 60 80 MLC 66 79 66 80 / 40 70 50 70 BVO 66 81 66 82 / 10 50 20 50 FYV 64 79 63 79 / 50 80 50 80 BYV 65 78 64 78 / 50 80 50 90 MKO 66 79 66 80 / 30 70 40 70 MIO 66 79 65 81 / 30 70 20 70 F10 65 79 66 80 / 30 60 40 70 HHW 66 79 66 79 / 50 80 60 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....30
Hazardous weather outlook, Jun 5, 4:57 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 PM CDT Sat Jun 5 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 PM CDT Sat Jun 5 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeastern Oklahoma and Western Arkansas. ONSET...Ongoing...Less Coverage After Sunset. DISCUSSION... Scattered showers and thunderstorms continue this afternoon across southeast Oklahoma and parts of western Arkansas in association with a slow moving upper low currently centered over northwest Texas. Most of this activity will remain south of I-44 through tonight. No severe weather is expected, though some locally heavy rainfall will be possible with the stronger thunderstorms. Activity will decrease in coverage and intensity as the sun sets, but off and on showers will remain possible through the night, especially for southeastern Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances will continue into next week, with greatest coverage across western Arkansas and far eastern Oklahoma. Areas of heavy rainfall will be possible with slow moving storms, with the greatest potential for heavy rain being across western Arkansas and far southeast Oklahoma. A few strong storms may occur but the threat of organized severe weather will remain low. weather.gov/tulsa contains additional information. Bowlan
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:35 PM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Jun 5, 10:24 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| Jun 6, 11:34 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 4 hr |
| Jun 6, 6:15 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jun 6, 3:11 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 6, 3:25 PM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| Jun 6, 3:36 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
Nearby
Areal Flood Advisories in Oklahoma, 2021Every areal flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.